# SDR SWAA2024041763214

- Difficulty date: March 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB-THRESHOLD WEB IS CORRODED FROM STA 787+4 TO STA 827+11; RBL 23-28; WL 156.<[01] REMOVED AND REPLACED SUB-THRESHOLD WEB FROM BS 787 TO BS 847 IAW SRM 51-40-02 AND DWG 146A8340.;[02] VERIFIED
